# SDR IXXA2022050706

- Difficulty date: March 3, 2022
- Submitted: May 7, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: 146T10601
- Part serial: 550826
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER SURFACE OF THE UPPER FRAME CHORD, AT STA.1175 (ALC FLOOR LEVEL) FROM LBL42 TO RBL42
